# SDR DALA2021102006509

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,872 hours, 40,969 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 - MISC/DE - LEFT HYDRAULIC SYSTEM QUANTITY DECREASED AFTER TAKEOFF. COMPLIED WITH QRH AND CONTINUED TO DESTINATION. CREW DECLARED EMERGENCY (OPS DECISION) DURING APPROACH. CORRECTIVE ACTION: INSPECTED PTU RELATED HYDRAULIC FILTERS. REPLACED HYDRAULIC LINE IN PYLON AREA.
